آمار

تعداد نشریات27
تعداد شماره‌ها578
تعداد مقالات5,940
تعداد مشاهده مقاله8,536,375
تعداد دریافت فایل اصل مقاله5,651,802
Soylu, G., Aslan, M. E.. (1401). L-R representation of TA fuzzy arithmetic and its application to solving fuzzy equations. نشریه علمی دانشگاه سیستان و بلوچستان, 19(5), 63-78. doi: 10.22111/ijfs.2022.7157
G. Soylu; M. E. Aslan. "L-R representation of TA fuzzy arithmetic and its application to solving fuzzy equations". نشریه علمی دانشگاه سیستان و بلوچستان, 19, 5, 1401, 63-78. doi: 10.22111/ijfs.2022.7157
Soylu, G., Aslan, M. E.. (1401). 'L-R representation of TA fuzzy arithmetic and its application to solving fuzzy equations', نشریه علمی دانشگاه سیستان و بلوچستان, 19(5), pp. 63-78. doi: 10.22111/ijfs.2022.7157
Soylu, G., Aslan, M. E.. L-R representation of TA fuzzy arithmetic and its application to solving fuzzy equations. نشریه علمی دانشگاه سیستان و بلوچستان, 1401; 19(5): 63-78. doi: 10.22111/ijfs.2022.7157


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.